Publicaciones de Estudiantes

Artículos publicados


Alegría, Francisco; Poblete, Verónica; Pozo, Juan C.; Nonlocal in-time telegraph equation and telegraph processes with random time. J. Differential Equations 347 (2023), pp. 310–347.
DOI: 10.1016/j.jde.2022.12.001


Atarihuana, Yasmina; García, Juan; Hidalgo, Rubén A.; Quispe, Saúl; Ramírez Maluendas, Camilo. Dessins d'enfants and some holomorphic structures on the Loch Ness monster. The Quarterly Journal of Mathematics, Vol. 73 (2022), no. 1, pp. 349–369.
DOI: 10.1093/qmath/haab034

Muci, Adrialy. G-Module Maps. p-Adic Numbers Ultrametric Anal. Appl. Vol. 14 (Suppl 1), S10–S29 (2022).
DOI: 10.1134/S2070046622050028


Ávila, Andrés I.; González, Galo Javier; Kopecz, Stefan; Meister, Andreas. Extension of modified Patankar-Runge Kutta schemes to nonautonomous production-destruction systems based on Oliver's approach, J. Comput. Appl. Math. 389 (2021), 13 pp.
DOI: 10.1016/

Albuja, Guillermo; Ávila, Andrés I. A family of new globally convergent linearization schemes for solving Richards' equation. Appl. Numer. Math. 159 (2021), pp. 281–296.
DOI: 10.1016/j.apnum.2020.09.012

Alegría, Francisco, Pozo, Juan Carlos. Non-local in time telegraph equations and very slowly growing variances. Proc. Amer. Math. Soc. Vol. 149 (2021), no. 5, pp. 2067–2080.
DOI: 10.1090/proc/15390

Sánchez, Luis; Leiva, Víctor; Galea, Manuel; Saulo, Helton. Birnbaum-Saunders quantile regression and its diagnostics with application to economic data. Applied stochastic models in business and industry. Vol. 37 (2021), no. 1, pp. 53–73.
DOI: 10.1002/asmb.2556


Muci, Adrialy; Olivos, Elena. The largest group contained in the order completion of a totally ordered group. p-Adic Numbers Ultrametric Anal. Appl. Vol. 12 (2020), no. 2, pp. 123–133.
DOI: 10.1134/S2070046620020041

Leiva, Víctor; Sánchez, Luis; Galea, Manuel; Saulo, Helton. Global and local diagnostic analytics for a geostatistical model based on a new approach to quantile regression. Stochastic environmental research and risk assessment. Vol. 34 (2020), no. 10, pp. 1457–1471.
DOI: 10.1007/s00477-020-01831-y

Sánchez, Luis; Leiva, Víctor; Galea, Manuel; Saulo, Helton. Birnbaum-Saunders Quantile Regression Models with Application to Spatial Data. Mathematics. Vol. 8 (2020), no. 6.
DOI: 10.3390/math8061000

García, Juan C.; Hidalgo, Rubén A. On n-th roots of meromorphic maps. Rev. Colombiana Mat. Vol. 54 (2020), no. 1, pp. 65–74.
DOI: 10.15446/recolma.v54n1.89789


García, Juan C.; Hidalgo, Rubén A. On square roots of meromorphic maps. Results Math. Vol. 74 (2019), no. 3, Paper No. 118, 12 pp.
DOI: 10.1007/s00025-019-1042-7

Atarihuana, Yasmina; Hidalgo, Rubén A. On the Connectivity of the branch and real locus of M0,[n+1]. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM Vol. 113 (2019), no. 4, pp. 2981–2998.
DOI: 10.1007/s13398-019-00669-6